# SDR USAA051426

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 14,189 hours, 14,189 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y1160 BETWEEN C66-68, DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 53-11-14, DEFECT SIZE: .5 INCH DIA. SPOT.
